# SDR USAA2010090191883

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 2,893 hours, 1,137 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0297
- Condition: Low Pressure
- Location: R1 Door
- Part time: 2,893 hours, 1,137 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1637 - LGA - EES - CIDS PANEL INDICATES !R DOOR SLIDE PRESSURE LOW.  MAINTENANCE FOUND SLIDE PRESSURE OK BUT DOOR ASSIST BOTTLE PRESSURE LOW - SERVICED 1R DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
